Chinese Journal of Quantum Electronics, Volume. 24, Issue 2, 179(2007)
Expansion of orthogonal complete set and transformation operator in teleportation of three-partical entangled state
Get Citation
Copy Citation Text
ZHA Xin-wei. Expansion of orthogonal complete set and transformation operator in teleportation of three-partical entangled state[J]. Chinese Journal of Quantum Electronics, 2007, 24(2): 179
Category:
Received: Apr. 4, 2006
Accepted: --
Published Online: Jun. 7, 2010
The Author Email: Xin-wei ZHA (zhxw@xiyou.edu.cn)
CSTR:32186.14.